CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Saha-Abhishek"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009
Number of items: 1.

2009

Saha, Abhishek (2009) L-Functions for Holomorphic Forms on GSp(4) x GL(2) and Their Special Values. International Mathematics Research Notices, 2009 (10). pp. 1773-1837. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20090910-132822500

This list was generated on Sat May 15 01:37:58 2021 PDT.